# SDR TSAA0524018

- Difficulty date: April 4, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D3352
- Part serial: TF7080
- Condition: Damaged
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT.  SMOKE FROM CB PANEL BEHIND F/O.  SLIDING WINDOW OPENED TO VENT SMOKE.  RETURNED TO GATE.  REMOVED AND REPLACED THE APU GCU.  DID NOT CURE PROBLEM.  FOUND B-LEG ON APU GENERATOR DEAD.  DEFER PER MEL 24-2.  PLACARDS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.  NOISE COMING FROM BEHIND F/O CIRCUIT BREAKER PANEL.  REPLACED APU GCU & APU GEN BREAKER.  OPS CHECK OK WITH EXTERNAL POWER APPLIED & APU SUPPLYING PNEUMATIC.  ALSO OPS CHECK OK WITH NR 1 & NR 2 ENGINE GEN ON LINE.  APU NOT ACCEPTING GROUND POWER.  REMOVED AND REPLACED NR 1 BT BREAKER.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
